# SDR SWAA2024062589199

- Difficulty date: May 23, 2024
- Submitted: June 25, 2024
- Operation: Air carrier
- Aircraft: N464WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32468
- Aircraft time: 66,809 hours, 39,895 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Bracket
- Part number: UNKNOWN
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING TRAILING EDGE ACCESS PANEL 651GB I/B AFT BRACKET HOLE ELONGATED<[01] REMOVED AND INSTALLED NEW BRACKET AT PANEL # 651GB RIGHT WING TRAILING EDGE AS PER SRM 51-40-02-0G-0 AND AIPC 57-15-00-09.;[02] VERIFIED CORRECTIVE ACTION STEP 1  AUDIT C/W REF MPM 52.02.02
